MathSciNet Relay Station
MathSciNet bibliographic data
MR2538567 11T06 (13M10)
Katz, Daniel J. Point count divisibility for algebraic sets over $\Bbb Z/p^l\Bbb Z$ and other finite principal rings. Proc. Amer. Math. Soc. 137 (2009), no. 12, 4065–4075.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement